# SDR AU971445

- Difficulty date: November 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bnorm BN2A26
- Engine: Lyc IO540K1B5
- Propeller: Hartzl HCC2YK2
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Flap Shroud
- Condition: Corroded
- Location: Lt Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH AND RH WINGS CONTAINED CORROSION IN AREAS OF FLAP SHROUDS AND REAR BAYS.
